This is what happens when my son’s receives #IVIG

  • Post author:
  • Post comments:0 Comments
  • Reading time:2 mins read
  • Post last modified:March 30, 2014

This is a short, 5 minute video that shows what happens to Gavin the moment the Gammagard begins to infuse unto his body. 

This is not a typical reaction and is a result of Gavin’s severe Autonomic Dysfunction.

The rash you will see is NOT hives. I can’t remember the name of it but it only happens during an Autonomic Crisis.  Thankfully this only last for a few minutes and then he stabilizes and the rash goes away.

My son has a reaction to IVIG:

http://youtu.be/jF3H8tCZP0g

This site is managed almost exclusively from my Samsung Galaxy Note 3. Please forgive any typos as auto-correct HATES me. 😉

Update: If you like this post, check out these as well. Click —–> Here <—– for my Top Posts.



“Like” me on Facebook

Visit the My Autism Help Forums

To reach me via email, please Contact Me


Discover more from The Autism Dad

Subscribe to get the latest posts sent to your email.

Rob Gorski

Full time, work from home single Dad to my 3 amazing boys. Oh...and creator fo this blog. :-)
0 0 votes
Article Rating

Join The Conversation

This site uses Akismet to reduce spam. Learn how your comment data is processed.

0 Comments
Inline Feedbacks
View all comments